# SDR AALA202211285809

- Difficulty date: November 8, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,040 hours, 6,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
